The Annals of Probability

Correction Note: Correction to "A Note on Fine's Axioms for Qualitative Probability"

Fred S. Roberts

Full-text: Open access

Article information

Source
Ann. Probab., Volume 2, Number 1 (1974), 182.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996768

Digital Object Identifier
doi:10.1214/aop/1176996768

Zentralblatt MATH identifier
0289.60004

JSTOR
links.jstor.org

Citation

Roberts, Fred S. Correction Note: Correction to "A Note on Fine's Axioms for Qualitative Probability". Ann. Probab. 2 (1974), no. 1, 182. doi:10.1214/aop/1176996768. https://projecteuclid.org/euclid.aop/1176996768


Export citation

See also

  • Original Article: Fred S. Roberts. A Note on Fine's Axioms for Qualitative Probability. Ann. Probab., Vol. 1, Iss. 3 (1973), 484--487.